MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PI JACC KIT: 3-L 6 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW AGBA PI JACC KIT: 3-L 6 FR X 20 CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-42063-JX1A
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "clinician accessed vessel with introduced needle and visualized blood return.When attempting to feed the guidewire through the introducer needle it would not advance past the floppy end.Introducer needle and guidewire had to be removed from patient as one unit.When examining the guidewire a 'bur' or 'seam' was noticed and felt at the floppy end.An 80cm hydrophilic guidewire was dropped single sterile to complete the procedure.2nd stick was successful with 80cm guidewire." there was no patient harm or injury.The patient's current condition is reported as "fine".Associated mdr number includes: 9680794-2025-00409.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one nitinol straight guide wire for analysis.No obvious signs of use were observed on the guide wire.The guide wire was observed to have one kink towards the distal end of the body.Microscopic examination confirmed the kink in the guide wire body.The distal weld was present and observed to be full and spherical.The kink in the guide wire were located 17 mm from the distal tip.The overall length of the guide wire measured 45.00 cm, which is within the specification limits of 43.75-46.25 cm per guide wire product drawing.The outer diameter of the guide wire measured 0.0175", which is within the specification limits of 0.0160"-0.0185" per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into introducer needle." the guide wire was advanced through a lab inventory 21ga introducer needle to functionally test the guide wire.The undamaged portions of the guide wire passed through with little to no resistance.A manual tug test confirmed that the distal weld was intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guide wire kinked during use was confirmed through complaint investigation of the returned sample.The guide wire had one kink towards the distal tip.The returned guide wire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing related issues.Based on these circumstances, unintentional use error likely contributed to this event; however, the probable cause of guide wire and needle resistance could not be determined based upon the information provided and without the needle being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "clinician accessed vessel with introduced needle and visualized blood return.When attempting to feed the guidewire through the introducer needle it would not advance past the floppy end.Introducer needle and guidewire had to be removed from patient as one unit.When examining the guidewire a 'bur' or 'seam' was noticed and felt at the floppy end.An 80cm hydrophilic guidewire was dropped single sterile to complete the procedure.2nd stick was successful with 80cm guidewire." there was no patint harm or injury.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00367 and 9680794-2025-00409.

Brand Name
ARROW AGBA PI JACC KIT: 3-L 6 FR X 20 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21925967
Report Number9680794-2025-00367
Device Sequence Number9021714
Product Code LJS
UDI-Device Identifier60801902123888
UDI-Public(01)60801902123888(11)240905(17)260131(10)33F24D0922(21)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Catalogue NumberCDC-42063-JX1A
Device Lot Number33F24D0922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown